# SDR DALA2017051003780

- Difficulty date: May 9, 2017
- Submitted: May 11, 2017
- Operation: Air carrier
- Aircraft: N379DA
- Make and model: Boeing 737832
- Aircraft serial: 30349
- Aircraft time: 57,338 hours, 22,690 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Condition: Corroded
- Location: Bs 987
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND AFT CABIN FLOOR WET AREA, BS 987, RBL 43, SHEAR WEB UPPER SURFACE HAS CORROSION.  MAINTENANCE REMOVED & REPLACED THE SHEAR WEB IAW SRM 51-40-02 AND DWG 147A5700.
